# SDR UALA2012120707071

- Difficulty date: December 5, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,976 hours, 10,739 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920 LOWER LOBE FRAME IN AREA OF RBL 20 TEE EXTRUSION CORRODED.  REPAIRED IAW ECRA 5320-02113.  RII INSP ACP.  CATEGORY 'A' REPAIR.
